# SDR SWIA201333028

- Difficulty date: March 17, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 30,912 hours, 43,397 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON OVERHEAD BIN AT ROW 9 DOES NOT ILLUMINATE.  (FLT 6287)  FOUND WIRE BROKEN, INSTALLED ENVIRONMENTAL SPLICE AND EMERGENCY EXIT SIGN ON BIN 9A/B.
